Trophic Cascades in Marine and Freshwater Plankton
Version of Record online: 15 OCT 2008
Copyright © 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
International Review of Hydrobiology
Volume 93, Issue 4-5, pages 506–516, October 2008
How to Cite
Sommer, U. (2008), Trophic Cascades in Marine and Freshwater Plankton. International Review of Hydrobiology, 93: 506–516. doi: 10.1002/iroh.200711039
- Issue online: 15 OCT 2008
- Version of Record online: 15 OCT 2008
- Manuscript Accepted: 2 APR 2008
- Manuscript Revised: 8 FEB 2008
- Manuscript Received: 16 NOV 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!